# SDR RAIA2019101091505

- Difficulty date: September 15, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 14523200005
- Condition: Corroded
- Location: Threshold
- Part time: 35,516 hours, 32,190 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD METAL TRIM COVER STRIP CORRODED.    REMOVED SERVICE DOOR THRESHOLD METAL TRIM COVER. INSTALLED SERVICE DOOR THRESHOLD METAL TRIM COVER.
